# SDR AUCR200600004

- Difficulty date: April 27, 2006
- Submitted: April 27, 2006
- Operation: General aviation
- Aircraft: N925AU
- Make and model: Lkheed P3A
- Aircraft serial: 151361
- Aircraft time: 16,997 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 9006041
- Condition: Damaged
- Location: Lt Wing
- Part time: 16,997 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTTOM LT WING WS68.5, 4 FUEL BOOST PUMP SCREEN ATTACHING HOLES ELONGATED IN NR 17 AND NR 18 RISER.
